# SDR FDEA201211244142

- Difficulty date: November 24, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA77953
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK BS 1541, X= -8.5 FOUND WITH SURFACE CORROSION.  CARGOTRACK REPLACED FROM BS 1531 TO 1671, IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 51.  REPAIR CLASSIFIED AS MAJOR IAW MM 6-2-100, REV 115.
